Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescribed Zoloft, lamictal, and ambien. Becoming unbalance, cannot move legs

I am being treated with meds and cognitive therapy . I suddenly become unbalanced and sometime cannot move the(legs ). m.d. Psyciatrist says r/t stress Many meds have been tries . It occurs wit an obvious stressors and most time random. I had to leave my job I am currently on zoloft ativan and lamictal . ambien for sleep
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not uncommon for you to experience side effects while being on psychotropics. However, not being able to move your legs is uncommon. I recommend that you see a neurologist if you continue to experience these symptoms.

Take care and have a good day !
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor